Quasi-feedback forms paper accepted

Our manuscript

Berger, Thomas; Ilchmann, Achim; Trenn, Stephan

Quasi feedback forms for differential-algebraic systems Journal Article

In: IMA Journal of Mathematical Control and Information, vol. 39, iss. 2, pp. 533-563, 2022, (open access, published online October 2021).

Abstract | Links | BibTeX

was accepted for publication and will appear in a special issue dedicated to the work of NicosĀ Karcanias who shared our interest in descriptor systems and normal forms.